# SDR CA120507005

- Difficulty date: April 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL350 THE LT ENGINE N1 SPEED ROLLED BACK 5 PERCENT UNCOMMANDED AND BECAME UNRESPONSIVE TO THROTTLE LEVER INPUTS.  THE ENGINE STARTED TO SURGE SLIGHTLY BUT EVENTUALLY STABILIZED AFTER SEVERAL MOMENTS.  THE ACFT LANDED SAFELY AND POST FLIGHT TROUBLESHOOTING IS ON-GOING.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
